# SDR QXEA2016062800418

- Difficulty date: June 18, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210113
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 14 REQUIRES REPLACEMENT, PN 85338210-113.  REMOVED FWD SPLICE MEMBERS COMMON TO SEAT TRACK NR 14 REF SRM 51-40-15-02-01. INSTALLED FWD SPLICE MEMBERS COMMON TO SEAT TRACK NR 13 AND NR 14 REF SRM 51-42-05-02-01 AND 51-40-15-02-01.  REMOVED AFT SPLICE MEMEBERS COMMON TO SEAT TRACK NR 14, REF SRM 51-40-15-02-01.  INSTALLED AFT SPLICE ANGLES INBD AND OTBD ON SEAT TRACK NR 14 AND 15 REF SRM 51-42-05-02-01, 51-40-15-02-01 AND DWG:85338201, REV F.  REMOVED 4 BOLTS WHICH FASTEN SEAT TRACK NR 14 TO SUPPORTS AT FS 584.5 AND FS 604.5, Y 9.250, REF SRM 51-40-00-00-01.  INSTALLED 4EA BOLTS ON SEAT TRACK NR 14, FS 584.5 AND AT FS 604.5, Y9.250, REF SRM 51-40-00-00-01 AND DWG:85338201, REV F, LOCATED AND DRILLED NEW SEAT TRACK NR 14, PN 85338210-113 REF SRM 51-40-07-02-01.  REMOVED SEAT TRACK NR 14 REF SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  INSTALLED SEAT TRACK NR 14 PN 85338210-113, REF SRM 51-42-05-02-01, 51-40-15-02-01, 51-41-00-00-01 AND DWG 85338201, REV F RESTORED FINISH ON SEAT TRACK NR 14 REF SRM 51-25-10-02-01 AND 51-25-15-02-01.
